# SDR FDEA201511163645

- Difficulty date: November 16, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757236
- Aircraft serial: 25059
- Aircraft time: 371 hours, 32,680 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Belt
- Part number: 3A0900016021
- Part serial: 22805
- Condition: Out Of Position
- Location: Cockpit
- Part time: 4,307 hours, 2,840 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS LAP BELTS ARE ON THE WRONG SIDES.  REPLACED NEW LAP BELT & THEN CHECKED NORMAL IAW AMM 25-11-04-4.  ACFT OK FOR SERVICE.
